# SDR ASAA2024082252015

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 65,163 hours, 19,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN @ 17F IS MISSING. GROUNDED - YES. R & R LOWER EXIT SIGN ASSEMBLY @ OVERWING EXIT DOOR SEAT 17F. OPS CHECK GOOD PER AMM 33-51-01-560-802.
